| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
11/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level and low blood glucose.The customer¿s blood glucose level was 535 mg/dl, 25 mg/dl.Customer stated other blood glucose value was 100 mg/dl, 370 mg/dl.Customer was treated with insulin pump.Troubleshooting was performed.The insulin pump will not be returned for analysis.